# SDR DALA2014122406711

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 67,925 hours, 51,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT SEAT 34DE WAS INOPERATIVE.  MAINTENANCE FOUND WIRES BROKEN AT THE CONNECTOR PIN.  THE CONNECTOR WAS PINNED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
